March  2017, 9(1): 83-90. doi: 10.3934/jgm.2017003

The 2-plectic structures induced by the Lie bialgebras

Department of Mathematics, Vali-e-Asr University of Rafsanjan, Rafsanjan, Iran

Received  June 2016 Revised  January 2017 Published  March 2017

In this paper we show that if the Lie algebra $\mathfrak{g}$ admits a Lie bialgebra structure and $\mathcal{D}$ is a Lie group with Lie algebra $\mathfrak{d}$, the double of $\mathfrak{g}$, then $\mathcal{D}$ or its quotient by a suitable Lie subgroup admits a $2$-plectic structure. In particular it is shown that the imaginary part of the Killing form on $\mathfrak{sl}(n, \mathbb{C})$ (as a real Lie algebra) induces a $2$-plectic structure on $SL(n, \mathbb{C})$.

Citation: Mohammad Shafiee. The 2-plectic structures induced by the Lie bialgebras. Journal of Geometric Mechanics, 2017, 9 (1) : 83-90. doi: 10.3934/jgm.2017003
References:
[1]

J. C. BaezA. E. Hoffnung and C. L. Rogers, Categorified symplectic geometry and the classical string, Comm. Math.Phys., 293 (2010), 701-725. doi: 10.1007/s00220-009-0951-9. Google Scholar

[2]

F. CantrijnA. Ibort and M. DeLeon, On the geometry of multisymplectic manifolds, J. Austral. Math. Soc.(Series A), 66 (1999), 303-330. doi: 10.1017/S1446788700036636. Google Scholar

[3] V. Chari and A. Pressley, A Guide to Quantum Groups, Cambridge University Press, 1994. Google Scholar
[4] T. DeDonder, Theorie Invariantive du Calcul des Variations, Gauthier-Villars, Paris, 1935. Google Scholar
[5]

V. De Smedt, Existence of a Lie bialgebra structure on every Lie algebra, Lett. Math. Phys., 31 (1994), 225-231. doi: 10.1007/BF00761714. Google Scholar

[6]

V. G. Drinfeld, Hamiltonian structures on Lie groups, Lie bialgebras and the geometric meaning of the classical Yang-Baxter equations, Dokl. Akad. Nauk SSSR, 268 (1983), 285-287. Google Scholar

[7]

S. Helgason, Differential Geometry, Lie Groups, and Symmetric Spaces, GSM, Vol. 34, AMS, first edition 2001 doi: 10.1090/gsm/034. Google Scholar

[8]

J. Kijowski and W. M. Tulczyjew, A Symplectic Framework for Field Theories, Lec. Notes Phys., 107 Springer, 1979. Google Scholar

[9]

Y. Kosmann-Schwarzbach, Lie Bialgebras, Poisson Lie Groups and Dressing Transformations, in In Integrability of Nonlinear Systems (Pondicherry, 1996), volume 495 of Lecture Notes in Phys., pages 104-170. Springer, Berlin, 1997. doi: 10.1007/BFb0113695. Google Scholar

[10]

H. J. Lu, Multiplicative and Affine Poisson Structures on Lie Groups, PhD thesis, University of California, Berkeley, 1990. Google Scholar

[11]

M. A. Semenov-Tian-Shansky, Dressing transformations and Poisson Lie group actions, Publ. RIMS, Kyoto University, 21 (1985), 1237-1260. doi: 10.2977/prims/1195178514. Google Scholar

[12]

C. L. Rogers, Higher Symplectic Geometry, PhD thesis, University of California, 2011. Google Scholar

[13]

H. Weyle, Geodesic fields in the calculus of variation for multiple integrals, Ann. Math., 36 (1935), 607-629. doi: 10.2307/1968645. Google Scholar

show all references

References:
[1]

J. C. BaezA. E. Hoffnung and C. L. Rogers, Categorified symplectic geometry and the classical string, Comm. Math.Phys., 293 (2010), 701-725. doi: 10.1007/s00220-009-0951-9. Google Scholar

[2]

F. CantrijnA. Ibort and M. DeLeon, On the geometry of multisymplectic manifolds, J. Austral. Math. Soc.(Series A), 66 (1999), 303-330. doi: 10.1017/S1446788700036636. Google Scholar

[3] V. Chari and A. Pressley, A Guide to Quantum Groups, Cambridge University Press, 1994. Google Scholar
[4] T. DeDonder, Theorie Invariantive du Calcul des Variations, Gauthier-Villars, Paris, 1935. Google Scholar
[5]

V. De Smedt, Existence of a Lie bialgebra structure on every Lie algebra, Lett. Math. Phys., 31 (1994), 225-231. doi: 10.1007/BF00761714. Google Scholar

[6]

V. G. Drinfeld, Hamiltonian structures on Lie groups, Lie bialgebras and the geometric meaning of the classical Yang-Baxter equations, Dokl. Akad. Nauk SSSR, 268 (1983), 285-287. Google Scholar

[7]

S. Helgason, Differential Geometry, Lie Groups, and Symmetric Spaces, GSM, Vol. 34, AMS, first edition 2001 doi: 10.1090/gsm/034. Google Scholar

[8]

J. Kijowski and W. M. Tulczyjew, A Symplectic Framework for Field Theories, Lec. Notes Phys., 107 Springer, 1979. Google Scholar

[9]

Y. Kosmann-Schwarzbach, Lie Bialgebras, Poisson Lie Groups and Dressing Transformations, in In Integrability of Nonlinear Systems (Pondicherry, 1996), volume 495 of Lecture Notes in Phys., pages 104-170. Springer, Berlin, 1997. doi: 10.1007/BFb0113695. Google Scholar

[10]

H. J. Lu, Multiplicative and Affine Poisson Structures on Lie Groups, PhD thesis, University of California, Berkeley, 1990. Google Scholar

[11]

M. A. Semenov-Tian-Shansky, Dressing transformations and Poisson Lie group actions, Publ. RIMS, Kyoto University, 21 (1985), 1237-1260. doi: 10.2977/prims/1195178514. Google Scholar

[12]

C. L. Rogers, Higher Symplectic Geometry, PhD thesis, University of California, 2011. Google Scholar

[13]

H. Weyle, Geodesic fields in the calculus of variation for multiple integrals, Ann. Math., 36 (1935), 607-629. doi: 10.2307/1968645. Google Scholar

[1]

Katarzyna Grabowska, Marcin Zając. The Tulczyjew triple in mechanics on a Lie group. Journal of Geometric Mechanics, 2016, 8 (4) : 413-435. doi: 10.3934/jgm.2016014

[2]

Franz W. Kamber and Peter W. Michor. Completing Lie algebra actions to Lie group actions. Electronic Research Announcements, 2004, 10: 1-10.

[3]

Elena Celledoni, Brynjulf Owren. Preserving first integrals with symmetric Lie group methods. Discrete & Continuous Dynamical Systems - A, 2014, 34 (3) : 977-990. doi: 10.3934/dcds.2014.34.977

[4]

Emma Hoarau, Claire david@lmm.jussieu.fr David, Pierre Sagaut, Thiên-Hiêp Lê. Lie group study of finite difference schemes. Conference Publications, 2007, 2007 (Special) : 495-505. doi: 10.3934/proc.2007.2007.495

[5]

Mohammad Shafiee. A note on $2$-plectic homogeneous manifolds. Journal of Geometric Mechanics, 2015, 7 (3) : 389-394. doi: 10.3934/jgm.2015.7.389

[6]

Andrew N. W. Hone, Matteo Petrera. Three-dimensional discrete systems of Hirota-Kimura type and deformed Lie-Poisson algebras. Journal of Geometric Mechanics, 2009, 1 (1) : 55-85. doi: 10.3934/jgm.2009.1.55

[7]

Meera G. Mainkar, Cynthia E. Will. Examples of Anosov Lie algebras. Discrete & Continuous Dynamical Systems - A, 2007, 18 (1) : 39-52. doi: 10.3934/dcds.2007.18.39

[8]

André Caldas, Mauro Patrão. Entropy of endomorphisms of Lie groups. Discrete & Continuous Dynamical Systems - A, 2013, 33 (4) : 1351-1363. doi: 10.3934/dcds.2013.33.1351

[9]

Gerard Thompson. Invariant metrics on Lie groups. Journal of Geometric Mechanics, 2015, 7 (4) : 517-526. doi: 10.3934/jgm.2015.7.517

[10]

Richard H. Cushman, Jędrzej Śniatycki. On Lie algebra actions. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 1-15. doi: 10.3934/dcdss.2020066

[11]

K. C. H. Mackenzie. Drinfel'd doubles and Ehresmann doubles for Lie algebroids and Lie bialgebroids. Electronic Research Announcements, 1998, 4: 74-87.

[12]

Juan Carlos Marrero, D. Martín de Diego, Diana Sosa. Variational constrained mechanics on Lie affgebroids. Discrete & Continuous Dynamical Systems - S, 2010, 3 (1) : 105-128. doi: 10.3934/dcdss.2010.3.105

[13]

Tracy L. Payne. Anosov automorphisms of nilpotent Lie algebras. Journal of Modern Dynamics, 2009, 3 (1) : 121-158. doi: 10.3934/jmd.2009.3.121

[14]

Jorge Cortés, Manuel de León, Juan Carlos Marrero, Eduardo Martínez. Nonholonomic Lagrangian systems on Lie algebroids. Discrete & Continuous Dynamical Systems - A, 2009, 24 (2) : 213-271. doi: 10.3934/dcds.2009.24.213

[15]

Dennise García-Beltrán, José A. Vallejo, Yurii Vorobiev. Lie algebroids generated by cohomology operators. Journal of Geometric Mechanics, 2015, 7 (3) : 295-315. doi: 10.3934/jgm.2015.7.295

[16]

Eduardo Martínez. Classical field theory on Lie algebroids: Multisymplectic formalism. Journal of Geometric Mechanics, 2018, 10 (1) : 93-138. doi: 10.3934/jgm.2018004

[17]

Velimir Jurdjevic. Affine-quadratic problems on Lie groups. Mathematical Control & Related Fields, 2013, 3 (3) : 347-374. doi: 10.3934/mcrf.2013.3.347

[18]

Elena Celledoni, Markus Eslitzbichler, Alexander Schmeding. Shape analysis on Lie groups with applications in computer animation. Journal of Geometric Mechanics, 2016, 8 (3) : 273-304. doi: 10.3934/jgm.2016008

[19]

M. F. Newman and Michael Vaughan-Lee. Some Lie rings associated with Burnside groups. Electronic Research Announcements, 1998, 4: 1-3.

[20]

Firas Hindeleh, Gerard Thompson. Killing's equations for invariant metrics on Lie groups. Journal of Geometric Mechanics, 2011, 3 (3) : 323-335. doi: 10.3934/jgm.2011.3.323

2018 Impact Factor: 0.525

Metrics

  • PDF downloads (9)
  • HTML views (5)
  • Cited by (0)

Other articles
by authors

[Back to Top]